[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (9-2018) ::
J. of Stat. Sci. 2018, 12(1): 223-237 Back to browse issues page
Shrinkage Testimation in Rayleigh Distribution and it's Application in Type-II Censored Data
Mehran Naghizadeh Qomi , Zohre Mahdizadeh, Hamid Zareefard
Abstract:   (2912 Views)

Suppose that we have a random sample from one-parameter Rayleigh distribution‎. ‎In classical methods‎, ‎we estimate the interesting parameter based on the sample information and‎ ‎with usual estimators‎. ‎Sometimes in practice‎, ‎the researcher has some information about the unknown‎ ‎parameter in the form of a guess value‎. ‎This guess is known as nonsample information‎. ‎In this case‎, ‎linear shrinkage estimators are introduced‎ ‎by combining nonsample and sample information which have smaller risk than usual estimators in the vicinity of‎ ‎guess and true value‎. ‎In this paper‎, ‎some shrinkage testimators are introduced using different methods based on‎ ‎vicinity of guess value and true parameter and their risks are computed under the entropy loss function‎. ‎Then‎, ‎the performance of‎ ‎shrinkage testimators and the best linear estimator is calculated via the relative efficiency of them‎. ‎Therefore‎, ‎the results are applied for the type-II censored data.

Keywords: Shrinkage Testimator, Rayleigh distribution, Censored data
Full-Text [PDF 230 kb]   (378 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2016/05/7 | Accepted: 2017/02/27 | Published: 2018/04/19
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Naghizadeh Qomi M, Mahdizadeh Z, Zareefard H. Shrinkage Testimation in Rayleigh Distribution and it's Application in Type-II Censored Data. J. of Stat. Sci.. 2018; 12 (1) :223-237
URL: http://jss.irstat.ir/article-1-469-en.html

Volume 12, Issue 1 (9-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.06 seconds with 32 queries by YEKTAWEB 3903